Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

45yrs old, have vertigo. Taking hommeopathy. Suggestion?

I am 45 years, male. Last week I had a vertigo in the morning and it s intensity increased as I was travelling to my work place. I came back home had lemon water with sugar and slept . By evening I was feeling almost completely fine. I took rest for three days and felt I was almost cured. Then after a few days of work I am having same Vertigo but of less intensity. I bought Dr Reckeweg R29 Homeopathic drops Theridon . Vertigo, Syncope drops. Today is my first day when I took it three times. What do you suggest? Regards SANJAY. My E-mail is YYYY@YYYY
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Vertigo is a symptom of several different conditions.It's most often caused by a problem with the balance mechanisms of the inner ear, although it can also be because of a problem within the brain or the nerves.It is usually brought about and made worse by positional changes and head movements (BPPV) which is one of the most common causes.However inner ear problems, Menier's disease, deposition of fat in the carotid arteries are some of the other causes.Symptomatic treatment with medication(betahistine/cinnarizine) might provide relief.Since the cause of vertigo has to be evaluated I suggest you to meet ENT specialist and to take his opinion.Hope this helps.Take care.
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor